# SDR WX0A2024112532222

- Difficulty date: November 23, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N330NV
- Make and model: Airbus A319-111
- Aircraft serial: 2786
- Aircraft time: 48,424 hours, 37,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FA REPORTS CABIN EMERGENCY LIGHTS WERE FLASHING ON AND OFF DURING TAXI IN. / PERFORMED CIDS BITE TEST IAW AMM 23-73-00-740-005-A. OPS CHECK GOOD"
